# SDR CA120224009

- Difficulty date: February 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 50 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: D7481ALU85219
- Condition: Inoperative
- Part time: 49 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR LIGHT COME ON DURING FLIGHT.  RESET PROCEDURES WAS NOT SOLVING THE PROBLEM.  SYSTEMS WERE RUNNING ON BATTERIES ONLY.  FLIGHT WAS TERMINATED.
